alexa Acetaminophen hepatotoxicity and acute liver failure.
Business & Management

Business & Management

Journal of Business & Financial Affairs

Author(s): Chun LJ, Tong MJ, Busuttil RW, Hiatt JR

Abstract Share this page

Abstract Acetaminophen-induced hepatotoxicity is a common consequence of acetaminophen overdose and may lead to acute liver failure (ALF). Currently acetaminophen is the most common cause of ALF in both United States and United Kingdom, with a trend to increasing incidence in the United States. N-acetylcysteine is the most effective drug to prevent progression to liver failure with acetaminophen hepatotoxicity. Liver transplantation is the only definitive therapy that will significantly increase the chances of survival for advanced ALF. This communication reviews current information regarding causes and management of acetaminophen-induced hepatotoxicity and ALF. This article was published in J Clin Gastroenterol and referenced in Journal of Business & Financial Affairs

Relevant Expert PPTs

Relevant Speaker PPTs

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords